MathSciNet Relay Station
MathSciNet bibliographic data
MR2153118 (2006f:57005) 57M25 (57M27 57N05)
Dye, H. A.; Kauffman, Louis H. Minimal surface representations of virtual knots and links. Algebr. Geom. Topol. 5 (2005), 509–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement